# SDR CALA2022080801994

- Difficulty date: August 4, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A300*
- Aircraft serial: 788
- Aircraft time: 71,069 hours, 30,201 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 8/08/22. FUEL CAP MISSING FROM ACFT. PLACING FUELING CAP ON CDL. REPLACED FUEL CAP.
